# SDR KC8A20130325001

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N241CK
- Make and model: Beech 200BEECH
- Aircraft serial: BB272
- Aircraft time: 12,573 hours, 12,030 cycles
- Engine: Pwa PT6A41
- Engine time: 11,442 hours, 8,984 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324475522211814
- Part serial: A62190
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TORQUE DECREASED AFTER TAKEOFF.  AIRCRAFT RETURNED TO BASE (KYIP).  TROUBLESHOT PROBLEM AND DETERMINED IT TO BE THE FUEL CONTROL UNIT.  FUEL CONTROL UNIT REMOVED TO BE SENT OUT FOR REPAIR.
